# SDR AU990335

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Misrouted
- Location: Ignition Harness
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HIGH TENSION LEADS LYING AGAINST EXHAUST PIPE.
